# SDR AALA20170104023

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 55,256 hours, 26,882 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Access Door
- Condition: Missing
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. ON POSTFLIGHT, FIRST OFFICER DISCOVERED THE LEFT ENGINE STARTER ACCESS DOOR WAS MISSING.  ACCOMPLISHED REPAIR OF ACCESS DOOR IAW AA REPAIR DOCUMENT 71-11-04-1. OPERATIONAL CHECK GOOD.
